# SDR FDEA2019101762661

- Difficulty date: October 16, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 85,447 hours, 20,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND FRAME AT STATION 1721 LONGERON 12 FOUND DENTED. CABIN - DENTED LEFT HAND FRAME AT STATION 1721 LONGERON 12 LEFT REPAIRED AS PER   SRM 53-00-07-2R FIGURE 201 REPAIR 2 . REPETITIVE INSPECTION REQUIRED - INITIAL AT 14,500   CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-00-  07-2R TABLE 201 REPAIR 2 , METHOD HFEC . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
